A coupled fixed point theorem for mixed monotone mappings on partial ordered G-metric spaces

Title
A coupled fixed point theorem for mixed monotone mappings on partial ordered G-metric spaces
Author(s)
이호수
Issue Date
201409
Citation
Kyungpook Mathematical Journal, v.54, no.3, pp.485 - 500
Abstract
In this paper, we establish coupled fixed point theorems for mixed monotone mappings satisfying nonlinear contraction involving a pair of altering distance functions in ordered G-metric spaces. Via presented theorems we extend and generalize the results of Harjani et al. [J. Harjani, B. L?pez and K. Sadarangani, Fixed point theorems for mixed monotone operators and applications to integral equations, Nonlinear Anal. 74 (2011) 1749-1760] and Choudhury and Maity [B.S. Choudhury and P. Maity, Coupled fixed point results in generalized metric spaces. Math. Comput. Model. 54 (2011), 73-79].
URI
http://hdl.handle.net/YU.REPOSITORY/30785http://dx.doi.org/10.5666/KMJ.2014.54.3.485
ISSN
1225-6951
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE